# SDR AALA202104119017

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737-8
- Aircraft serial: 44466
- Aircraft time: 425 hours, 168 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB FROM DCA, DC FAIL LIGHT CAME ON RIGHT ADIRU SIDE. THE FIRST OFFICER SMELLED A FAINT ELECTRICAL SMELL BUT CAPTAIN DID NOT. SPEED AND MACH TRIM LIGHTS CAME ON, THEN LEFT AUTOPILOT FAILED AND THEN THE RIGHT FAILED. THE CAPTAIN MENTIONED THAT THE AUTO THROTTLE DEMANDED LOWER SPEED AT THAT TIME. AFTER LANDING IN CLT, MAINTENANCE LIGHT ON OVERHEAD ILLUMINATED ALONG WITH THE SIX PACK LIGHT CAME ON WITH LIGHT ELECTRICAL SMELL THAT COULD BE SENSED THROUGHOUT CABIN. MAINTENANCE MESSAGE 22-11333 WAS RECOVERED. FOUND STANDBY POWER CONTROL UNIT BAD AND OMITTING STRONG ELECTRICAL SMELL. REMOVED AND REPLACED STANDBY POWER CONTROL UNIT.
